# SDR CHI2012

- Difficulty date: December 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Columbia Helicopters, Inc, repair station CHIR823C
- Aircraft: P2CHI
- Make and model: Boeing 234
- Aircraft serial: MJ003
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 114RS2133
- Condition: Spalled
- Location: Aft Rotor
- Part time: 8,902 hours
- Component: 414R200219
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFTER SHUTDOWN, NOTICED EXCESSIVE OIL LEAKING FROM AFT HEAD.  CLOSER INSPECTION AND SUBSEQUENT REMOVAL OF RED HORIZONTAL HINGE PIN BEARING END CAP REVEALED METAL SHAVINGS COMING FROM RED LEADING HORIZONTAL BEARING.  AFTER FURTHER DISASSEMBLY, FOUND A CRACKED HORIZONTAL HINGE PIN SLEEVE. CAUSE UNKNOWN.  (X)
